MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.0PED
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had a damaged fastening flap.The customer reported that the patient presented extreme bradycardia.
 
Additional Manufacturer Narrative
Evaluation summary: the device history record (dhr) was reviewed and no discrepancies were found.One picture was provided and a visual inspection was performed and it was observed that the cannula present a broken eyelet.A capa was initiated to address the failure mode broken flange eyelet and was concluded that the failure mode is not related to our manufacturing process since that condition cannot be reproduced in manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7922620
Report Number2936999-2018-00619
Device Sequence Number1586269
Product Code JOH
UDI-Device Identifier30884522026714
UDI-Public30884522026714
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2021
Device Model Number4.0PED
Device Catalogue Number4.0PED
Device Lot Number16I0700JZX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age1 YR
Patient Weight9